MathSciNet Relay Station
MathSciNet bibliographic data
MR2397467 (2009a:14061) 14L30 (14C05 14M15)
Bravi, P.; Cupit-Foutou, S. Equivariant deformations of the affine multicone over a flag variety. Adv. Math. 217 (2008), no. 6, 2800–2821.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement